A Case Report of a Multisystemic Immune‐Related Adverse Event Caused by Sintilimab in Combination With Thymosin Alpha‐1

Read full text
Authors: Ting Li, Bao‐Liang Wu, Cai‐Long Yu, Liang‐Yan Jin
Cited by: 1
References: 22

Abstract

To report a case of a nasopharyngeal carcinoma patient who developed multisystem immune-related adverse events (irAEs) after treatment with sintilimab (PD-1 inhibitor) in combination with thymosin alpha-1 (Tα1). The patient presents with high fever, rash, interstitial pulmonary edema, and multiple organ failure. By analyzing the course of treatment and regression, the risks and management strategies of combining immune checkpoint inhibitors (ICIs) with immunomodulators are discussed in the light of the literature. This highlights the need for clinical vigilance against possible immune overactivation triggered by combination therapy.

Fields of Study & Subjects

Cancer Immunotherapy and Biomarkers CAR-T cell therapy research Myasthenia Gravis and Thymoma

Publication details

Journal / source
Clinical Case Reports
Publisher
Wiley
Volume
14
Issue
2
Pages
e72025–e72025
Publication date
1 February 2026
Language
EN